American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Miklós Ferenczi. The polyadic generalization of the Boolean axiomatization of fields of sets. Trans. Amer. Math. Soc. 364 (2012) 867-886. MR 2846356.
Abstract, references, and article information   
View Article: PDF

[2] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robin Hirsch and Ian Hodkinson. Representability is not decidable for finite relation algebras. Trans. Amer. Math. Soc. 353 (2001) 1403-1425. MR 1806735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Harding. Decompositions in Quantum Logic. Trans. Amer. Math. Soc. 348 (1996) 1839-1862. MR 1340177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger D. Maddux. Pair-dense relation algebras . Trans. Amer. Math. Soc. 328 (1991) 83-131. MR 1049616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Andréka and R. J. Thompson. A Stone-type representation theorem for algebras of relations of higher rank . Trans. Amer. Math. Soc. 309 (1988) 671-682. MR 961607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen D. Comer. Galois theory for cylindric algebras and its applications . Trans. Amer. Math. Soc. 286 (1984) 771-785. MR 760986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger Maddux. Some varieties containing relation algebras . Trans. Amer. Math. Soc. 272 (1982) 501-526. MR 662049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1